# SDR SWIA202164824

- Difficulty date: November 20, 2021
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBOARD FLAP UPPER SKIN HAS DENTS FWD OF PREVIOUS REPAIR   (C CHECK RO 3/11/2022)   PERFORMED PERMENANT REPAIR TO LH INBOARD FLAP ON THE UPPER SKIN IAW REO 601R-57-52-2445 REV: -- DATE: 2-22-01-11 COMPLETED STRUCTURAL MAJOR REPAIR SKY CARD 51-900-1003-SKY AND COMPLETED ATTACHED M-337 WITH NO CHANGE IN WEIGHT AND BALANCE. SEE CONTINUATION FOR DETAIL.
